# SDR DHL9780772C

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 564444501
- Condition: Dented
- Location: Rt Elev Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELE GEAR TAB UPPER SKIN HAS TWO DENTS.  REMOVED RT ELEVATOR GEAR TAB AND CONTROL TAB LT IAW DC-8 MM 27-30-3.  INSTALLED RT ELEVATOR GEAR TAB IAW DC-8 MM CH 27-30-3.  P/N ON 564444-501, SN ON ACI-114.  RIGGED AND OPS CHECKED IAW MM 27-30-0.
